# SDR ASAA2017071021340

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 12,689 hours, 4,171 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Panel
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ILLUMINATED ON THE GROUND.  ACFT GROUNDED.  P5-13 PANEL SHOWS STATIC INVERTER INOPERATIVE.  INVERTER VOLTS ARE AT ZERO. CYCLED STANDBY POWER SWITCH. INVERTER VOLTS NOW 115V.  CLEARED FAULT.  MAINTENANCE TEST OF THE P5-13 PANEL IS NOW GOOD. NO FAULTS IAW FIM 24-34/T801.
